# SDR ASAA0380552

- Difficulty date: August 12, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2252
- Condition: Inoperative
- Location: Emergency Light
- Part time: 35,194 hours, 18,738 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX PREFLIGHT CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  REPLACED POWER SUPPLIES, BATTERY PACKS.  LIGHTS THEN OPERATED PROPERLY.  (M)
